JournalszaaVol. 25, No. 3pp. 311–325

Controllability Results for Nondensely Defined Semilinear Functional Differential Equations

  • Mouffak Benchohra

    Université de Sidi Bel-Abbès, Algeria
  • S. K. Ntouyas

    University of Ioannina, Greece
  • L. Gorniewicz

    Nicholas Copernicus University, Torun, Poland
  • A. Ouahab

    Université de Sidi Bel-Abbès, Algeria
Controllability Results for Nondensely Defined Semilinear Functional Differential Equations cover
Download PDF

Abstract

In this paper we investigate the controllability of first order semilinear functional and neutral functional differential equations in Banach spaces.

Cite this article

Mouffak Benchohra, S. K. Ntouyas, L. Gorniewicz, A. Ouahab, Controllability Results for Nondensely Defined Semilinear Functional Differential Equations. Z. Anal. Anwend. 25 (2006), no. 3, pp. 311–325

DOI 10.4171/ZAA/1291